Ibuprofen Tablets – 200 mg (100 ct.) Case Pack 24 – 434061 – Maletsky Health and Wellness

Ibuprofen Tablets – 200 mg (100 ct.) Case Pack 24 – 434061

$69.82

Dollar Days – new
Maletsky herbal remediesThe Maletsky Store Catalog

Availability: 1976 in stock

SKU: ITEM_SKU: 434061 ITEM_ID6862026 Categories: , ,

Compares to the active ingredient in ADVIL. These Ibuprofen tables temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, common cold, menstrual cramps, temporarily reduces fever.

  • 200 mg
  • 24 bottles per case
  • Active Ingredient: 200mg Ibuprofen

” Case Pack 24 Please note: If there is a color/size/type option, the option closest to the image will be shipped (Or you may receive a random color/size/type).
For all your Health and beauty | Bath & Shower | Cosmetics and Makeup | Green Tea | Healthcare | Massage & relaxation | Natural homeopathic & alternative | Nutrition | Personal Stuff | Sexual Wellness | Skincare | Vitamins & supplements visit the maletsky herb and wellness store. Good health from flora and fauna.




A random sample of the products we have:

Weight4.00 kg